# SDR IPXA2020110362001

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,808 hours, 23,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N5730
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 DENT 6 (TOP OF APU) 5.75" FWD OF BS 1963, 3.5" L OF BLO A=.125 Y=.008 A/Y=15.6 FOUND TO BE DELAMINATED.  REPAIRED IAW B757 SRM 51-7010-2R, PER SRM 53-80-01-2R.
